MathSciNet Relay Station
MathSciNet bibliographic data
MR990447 (90b:05071) 05C35 (68R10 94C15)
Bhatt, Sandeep N.; Chung, F. R. K.; Leighton, F. T.; Rosenberg, Arnold L. Universal graphs for bounded-degree trees and planar graphs. SIAM J. Discrete Math. 2 (1989), no. 2, 145–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement